I have a wonderful fiance. We were engaged on November 1st of last year and are getting married on June 18, 2011. There's just one problem..
My libido is non-existent. I have no desire to be close to him or intimate. I don't know if it is the fact that we are abstaining until marriage. He's coming into it a virgin, I have been with one other person before him. I know this is a lot of details but I just don't know what is wrong. I don't feel as close to my fiance as I once did. He is a wonderful person and will be a great husband but I just feel so distant.
I should mention that I have been on Yaz for about one year. I am also on a form of Accutane, but I will be off of that for the next couple months.
I just feel so worried that my low libido now will carry on into our married life. I worry that I'm not attracted to him anymore. Will being intimate rekindle our relationship? I just feel like it's rather flat right now.
I am scared, nervous, everything in between, and this issue doesn't help! Is anyone in the same boat?
I strongly suggest you go back and talk to your doctor about your situation. It could be that your prescribed medicine is affecting your libido.
You need, also, to discuss any other medicine (even illegal drugs) you could be taking with your doctor. That is a legally protected confidential conversation.
I also suggest that during that conversation with your doctor, you ask for a referral to a therapist. Your doctor may agree that you need to discuss your issues in a supportive, neutral environment.
Many people go though the same kinds of things you are going through right now. I urge you to find out what's going on with your own personal biochemistry and psychology before taking the enormous step of getting married.
Until you get this sorted out, I suggest, finally, that you put marriage plans on ice. Don't break the engagement, but don't put a deadline (W-Day) on yourself. You have enough worries without thinking they all have to be resolved by a date circled on the calendar.
By way of introduction, I am 57 years old, married almost 35 years to my one and only husband. I truly know what marriage is like. Based on that life experience, I again urge you to talk to your doctor about this.
This is a difficult things, maybe you should find something special to him, or you should really to see the doctor together! but you can also buy something that is can lure you to have sex with him, such as beautiful dresses!
I would definitely speak with your doctor about this. Yaz is kind of concerning to me as it's a birth control pill linked to some serious medical problems. I know the alternatives are not much better. But I'm not sure how it would interact with accutane. Did your doctor prescribe both? Has your libido always been like this or is it current and possibly stress related?